中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR  > 计算机科学国家重点实验室  > 期刊论文
题名:
Consistency argument and classification problem in λ-calculus
作者: Ju Wang ; Xishun Zhao ; Qieyuan Huang ; Jiang Ying
刊名: Science in China Series E: Technological Sciences
发表日期: 1999
卷: 42, 期:5, 页:502-506
收录类别: springer
部门归属: 计算机科学国家重点实验室
内容类型: 期刊论文
URI标识: http://ir.iscas.ac.cn/handle/311060/4588
Appears in Collections:计算机科学国家重点实验室 _期刊论文

Files in This Item:
File Name/ File Size Content Type Version Access License
3.pdf(231KB)----限制开放-- 联系获取全文

Recommended Citation:
Ju Wang,Xishun Zhao,Qieyuan Huang,et al. Consistency argument and classification problem in λ-calculus[J]. Science in China Series E: Technological Sciences,1999-01-01,42(5):502-506.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Google Scholar
Similar articles in Google Scholar
[Ju Wang]'s Articles
[Xishun Zhao]'s Articles
[Qieyuan Huang]'s Articles
CSDL cross search
Similar articles in CSDL Cross Search
[Ju Wang]‘s Articles
[Xishun Zhao]‘s Articles
[Qieyuan Huang]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
Add to CiteULike Add to Connotea Add to Del.icio.us Add to Digg Add to Reddit
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院软件研究所 - Feedback
Powered by CSpace